# SDR SWIA202412230012

- Difficulty date: October 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE, AFT DRAG ANGLE POSSIBLY CRACKED.  LT V-STAB AFT DRAG ANGLE CRACK VERIFIED. REPAIRED CRACKED DRAG ANGLE PER CRJ700SRM 55-31-00-201-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
